Lettre de M. Ch, Hermite à, M. P. Gordan


Mathematische Annalen (1876)

  • Volume: 10, page 287-288
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hermite. "Lettre de M. Ch, Hermite à, M. P. Gordan." Mathematische Annalen 10 (1876): 287-288. <http://eudml.org/doc/156725>.

author = {Hermite},
journal = {Mathematische Annalen},
pages = {287-288},
title = {Lettre de M. Ch, Hermite à, M. P. Gordan},
url = {http://eudml.org/doc/156725},
volume = {10},
year = {1876},

AU - Hermite
TI - Lettre de M. Ch, Hermite à, M. P. Gordan
JO - Mathematische Annalen
PY - 1876
VL - 10
SP - 287
EP - 288
UR - http://eudml.org/doc/156725
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.